# SDR IPXA2016012798533

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, 2C, MAIN CABIN AT FWD SIDE OF RT FRAME 79 SEAT TRACK ATTACH ANGLE IS CRACKED.  FABRICATED AND INSTALLED NEW ANGLE IAW EO A300-5310-59655-A AND DWG A300-53-006.
